Our expert says:
I would strongly advise you not to use a weightloss supplement which contains dicaffeine malate and synephrine, esp if you have high blood pressure, as both these compounds can increase your blood pressure and cause a variety of negative effects including addiction, tremors, insomnia, palpitations, irritability, and psychotic reactions. Products containing such ingredients have been banned in many countries because of these negative side-effects. Rather use a balanced diet such as the DASH Diet (click on 'Diet & Nutrition' at the top of this page and then on 'Food as medicine' and 'Hypertension'), which was developed in the USA to lower bp and cause weightloss. The DASH diet is high in calcium and low in sodium which should lower your bp, and the low fat content assists weightloss.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.